MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/STAR DRIVE/24MM; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/STAR DRIVE/24MM; SCREW, FIXATION, BONE
Model Number 02.206.224
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter email address is unavailable.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history record review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during a distal tibial fracture reduction on (b)(6) 2018, a cortex screw broke upon introducing the screw into a diagonal force to generate screw axis.Surgical outcome and patient status is unknown.This report is for a 3.5mm cortex screw/low profile head self-tapping/star drive/24mm.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/STAR DRIVE/24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7837382
Report Number8030965-2018-56109
Device Sequence Number1175112
Product Code HWC
UDI-Device Identifier10886982051028
UDI-Public(01)10886982051028
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K111230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.206.224
Device Catalogue Number02.206.224
Device Lot Number6788516
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date08/31/2018
Patient Sequence Number1
Patient Age51 YR